Maximal violation of bell inequality for any given two-qubit pure state

Xiang, Yang 2010, Maximal violation of bell inequality for any given two-qubit pure state, Chinese physics letters, vol. 27, no. 12, pp. 120301-1-120301-3, doi: 10.1088/0256-307X/27/12/120301.

Attached Files
Name Description MIMEType Size Downloads

Title Maximal violation of bell inequality for any given two-qubit pure state
Author(s) Xiang, YangORCID iD for Xiang, Yang orcid.org/0000-0001-5252-0831
Journal name Chinese physics letters
Volume number 27
Issue number 12
Article ID 120301
Start page 120301-1
End page 120301-3
Total pages 3
Publisher IOP Publishing
Place of publication Bristol, Eng.
Publication date 2010
ISSN 0256-307X
1741-3540
Keyword(s) bipartite two-qubit systems
Bell operator
Bell inequality
pure entangled state
Language eng
DOI 10.1088/0256-307X/27/12/120301
Field of Research 01 Mathematical Sciences
02 Physical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Chinese Physical Society and IOP Publishing Ltd
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119583

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 08 Mar 2019, 10:37:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.